# SDR UIEA2018120302765

- Difficulty date: November 29, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,394 hours, 20,792 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Unknown
- Condition: Malfunctioned
- Location: Main Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON BATTERY PWR STBY PWR DID NOT WORK. PERFORMED STANDBY OPERATIONAL TEST IAW AMM 24-33-00 TEST OK AT THIS TIME.
